# SDR ASAA2019120621499

- Difficulty date: December 2, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,416 hours, 14,377 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 162BL801
- Part serial: 06118180
- Condition: Inoperative
- Location: Fuel Temp
- Part time: 48,477 hours, 14,401 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TEMP GAGE INOP. GROUNDED - YES. REMOVED AND REPLACED FUEL TEMP INDICATOR. REF B737-800 AMM TASK 28-43-21-020-802. OP CHECKED PER AMM TASK 28-43-00-710-801. OP CHECKS NORMAL. ETOPS GROUND VERIFICATION SUCCESSFUL.
